# SDR DXTA2024101100796

- Difficulty date: October 8, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500525
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010011
- Part serial: 501630626
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MLG BRAKE PRESSURE: UPON TAXI OUT I APPLIED BRAKE PRESSURE TO MAKE THE INITIAL TURN OUT OF ATLANTIC AVIATION. I NOTICED THE BRAKES IMMEDIATELY FELT "MUSHY" AND CHATTERED MAKING THE WHOLE COCKPIT SHAKE. I HANDED THE CONTROLS OVER TO MY CO-PILOT AND THE SAME SCENARIO PLAYED OUT FOR HIM . CORRECTIVE ACTION: NETJETS REQUESTED WE REPLACE THE BCU. REMOVED AND REPLACED BCU WITH AN INSPECTED/TESTED UNIT. OPS CHECKS GOOD AT THIS TIME. WORK DONE REF PHENOM 300 AMM 32-41-01. BCU OFF P/N DAP00100-11 S/N 501630626 BCU ON P/N DAP00100-11 S/N 501820714
